WEAKLY CONTRACTIVE MAPPING IN PARTIAL METRIC SPACE

Sagita Charolina Sihombing


DOI: http://dx.doi.org/10.26858/jds.v5i3.4845

Abstract


Contractive mapping is one kind of mapping that guarantees a fixed point in a metric space  Many experts has developed this kind of mapping to show the existence of a fixed point such as Kannan mapping and Chatterjea Contractive mapping. In this study, we will show the weakly contractive mapping to show the existence of fixed point in the partial metric space


Keywords


Metric Partial Space, Fixed Point, Weakly Contractive Mapping

Full Text:

XML

References


Aydi, H., Abbas, M., and Vetro, C. 2012. Partial Hausdorff Metric and Nadler’s Fixed Point Theorem on Partial Metric Spaces. Topology and its Applications, Vol. 159, No. 14, pp. 3234-3242.

Aydi, H., Karapinar, E., and Rezapour, S. 2012. A Generalized Meir-Keeler-Type Contraction on Partial Metric Space. Hindawi Publishing Corporation, Volume 2012, 10 pages.

Bukatin, M., and Matthews, S. Partial Metric Space. Publ. Int. Math, 708-718, 2009. doi:10.4169/193009709X460831.

Chi-Ming Chen. 2011. Some New Fixed Point Theorems for Set-Valued Contraction in Complete Metric Space. Article: Department of Applied Mathematics. National Hsinchu University of Education, Taiwan.

Gangopadhyay, M., Saha, M., and Baisnab, A.P. 2013. Some Fixed Point Theorems in Partial Metric Spaces. TWMS Journal. App. Eng. Math. V.3, N.2, pp. 206-213.

Masiha, H.P., Sabetghadam, F., Shahzad, N. 2013. Fixed Point Theorems in Partial Metric Spaces with an Application, Faculty of Science and Mathematics, University of Nis, Serbia.

Shirali, S, and Vasudeva, H.L 2006. Metric Space. Springer.

Suzuki, T. 2008. A Generalized Banach Contraction Principle That Characteries Metric Completeness. Proceedings of The American Mathematical Society. V.136, N.5, pp. 1861-1869.


Article Metrics

Abstract view : 48 times
XML - 32 times

Refbacks

  • There are currently no refbacks.


Copyright (c) 2017 Sagita Charolina Sihombing

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.

----------------------------------------------------------------------------------------------------------------------------------------------------

Publisher:

Master Program of Mathematics Education

Graduate Program of Universitas Negeri Makassar

ramlan.mm@unm.ac.id

-----------------------------------------------------------------------------------------------------------------------------------------------------------------------------------

Daya Matematis: Jurnal Inovasi Pendidikan Matematika Indexed by:

 

 

Creative Commons License
DAYA MATEMATIS is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.

View My Stats